Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Nov 30, 2016, 12:40 PM CST for Chambers County, Lee County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 12:40 PM CST (18:40 UTC)
- Expired
- Nov 30, 2016, 1:11 PM CST
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chambers County, AL, Lee County, AL
The radar
The Maxwell AFB radar (KMXX), 50 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 11:06 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
573
WUUS54 KBMX 301840
SVRBMX
ALC017-081-301930-
/O.NEW.KBMX.SV.W.0099.161130T1840Z-161130T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 130 PM CST
* AT 1239 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK
BOWERY...OR 9 MILES NORTHWEST OF OPELIKA...MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...VALLEY...LANETT...LAFAYETTE...LA FAYETTE...
WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...RIVER VIEW...
DENSON...AMITY PARK...HUGULEY...FAIRFAX...CHAMBERS COUNTY LAKE...
VEASEY CREEK PARK...OAK BOWERY...STURKIE AND MOUNT JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR EAST CENTRAL
ALABAMA.
LAT...LON 3262 8555 3272 8561 3273 8561 3273 8559
3279 8559 3303 8522 3286 8519 3285 8518
3286 8516 3285 8515 3283 8517 3281 8517
3279 8514
TIME...MOT...LOC 1839Z 238DEG 48KT 3274 8550
HAIL...<.75IN
WIND...60MPH
$$
25/OWEN2 follow-up statements
766
WWUS54 KBMX 301859
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 PM CST WED NOV 30 2016
ALC081-301909-
/O.CAN.KBMX.SV.W.0099.000000T0000Z-161130T1930Z/
LEE AL-
1259 PM CST WED NOV 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR EAST CENTRAL
ALABAMA.
LAT...LON 3274 8534 3277 8538 3287 8546 3303 8522
3286 8519 3285 8518 3286 8516 3285 8515
3283 8517 3281 8517 3279 8514
TIME...MOT...LOC 1859Z 238DEG 48KT 3288 8523
$$
ALC017-301930-
/O.CON.KBMX.SV.W.0099.000000T0000Z-161130T1930Z/
CHAMBERS AL-
1259 PM CST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR SOUTHEASTERN CHAMBERS COUNTY...
AT 1259 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER LANETT...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...LA FAYETTE...LAKEVIEW...CUSSETA...RIVER
VIEW...DENSON...HUGULEY...AMITY PARK...FAIRFAX...CHAMBERS COUNTY
LAKE...VEASEY CREEK PARK...I 85 WELCOME CENTER AT LANETT...LANETT
MUNICIPAL AIRPORT AND SOUTHERN HARBOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR EAST CENTRAL
ALABAMA.
LAT...LON 3274 8534 3277 8538 3287 8546 3303 8522
3286 8519 3285 8518 3286 8516 3285 8515
3283 8517 3281 8517 3279 8514
TIME...MOT...LOC 1859Z 238DEG 48KT 3288 8523
HAIL...<.75IN
WIND...60MPH
$$
25/OWEN198
WWUS54 KBMX 301911
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
111 PM CST WED NOV 30 2016
ALC017-301921-
/O.CAN.KBMX.SV.W.0099.000000T0000Z-161130T1930Z/
CHAMBERS AL-
111 PM CST WED NOV 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMBERS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR EAST CENTRAL
ALABAMA.
LAT...LON 3274 8534 3277 8538 3287 8546 3303 8522
3286 8519 3285 8518 3286 8516 3285 8515
3283 8517 3281 8517 3279 8514
TIME...MOT...LOC 1909Z 238DEG 48KT 3297 8506
$$
25/OWENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 12:19 PM CST, 21 minutes earlier.
Area forecast discussion, Nov 30, 12:19 PM CST, 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Birmingham AL 1219 PM CST Wed Nov 30 2016 .UPDATE... For Morning Update and 18Z Aviation. && .DISCUSSION... Updated earlier to adjust for storm chances with the progression of the system. Still under a severe storm risk for the southeast 1/3 of the area through the afternoon as we heated up pretty good there ahead of the line. Will be clearing counties through the afternoon as the line passes. 08 && .AVIATION... 18Z TAF Discussion. TCL looks good with VFR expected as drier air moves into the area behind this convective system. The other north TAFs are improving even though we do have some IFR cigs expected for a little while at BHM and EET before the drier air moves into the area. The storms are done here. Rain continues at ASN/ANB and we could see some IFR cigs for a little while like BHM/EET as some low level wrap around moisture is moving through. Thunderstorms will be moving out before long at MGM as the line progresses. Last will be Troy as the line is yet to reach there with some gusty winds/low cigs and vis due to tstorms are possible with rain behind that expected through late afternoon. Conditions are finally expected to improve in the east tonight as drier air filters in to the remainder of the area. 08 && .FIRE WEATHER... Showers and storms, some severe, will remain in the area through this afternoon. Drier air should move into the area on Thursday and Friday but moisture returns Saturday with another round of showers expected Sunday through Tuesday. A third storm system will work into the area by next Wednesday. So an overall wet pattern will be in place for the next next 7 to 10 days. 16 && .PREV DISCUSSION... /Issued 111 AM CST Wed Nov 30 2016/ SHORT TERM... Today and Tonight. The 06Z BMX sounding indicates an unusually unstable air mass for this time of day/year with SBCAPE of 1400 J/kg and MLCAPE of 730 J/kg. This combined with 0-1 shear of 33 kts, 0-6 shear of 64 kts, and effective SRH of 300 m2/s2 will maintain a threat of tornadoes throughout tonight and during the day on Wednesday as well. Lifting of the dry layer aloft will also result in release of potential instability and continue to steepen the mid-level lapse rates. The strong shear and lack of strong upper- level forcing has kept a true squall line from forming, with the convective line extending from Louisiana to north AL remaining cellular in nature. The HRRR indicates that this will continue. Both discrete supercells ahead of the line and embedded supercells within the line will continue to pose a threat for tornadoes. The tornado watch was recently expanded to include Bibb, Jefferson, and Blount counties, with a good chance of an additional watch beyond the current 5AM expiration time including the areas further southeast. The severe threat will continue to push southeastward, reaching the I-20 corridor between about 3 and 6 AM and the I-85 corridor between 8 AM and noon, exiting the farthest southeast counties between 1 and 3 PM. Drier and cooler air will move in behind the front this afternoon and evening. 32/Davis LONG TERM... Thursday through Tuesday. With this storm system to our east on Thursday, we will be back into the high pressure realm for a couple of days, but no worries, the dry spell will only last into the first half of the weekend. By Friday afternoon a disturbance will begin to slide northward out of the Gulf of Mexico and move into Louisiana by Saturday morning. This disturbance will slide along and ahead of a cold front, working into the western portion of Central Alabama by Saturday afternoon and overspread the area during the day Sunday. Will have to monitor the northward trends of the 60+ dewpoints as we get into Sunday afternoon and Sunday evening. The 00Z GFS is indicating some mid 60s in the southeast late Sunday afternoon, while the 12Z Euro keeps dewpoints below 60 the entire time. However the 00Z Euro now brings 60+ dewpoints into the entire forecast area by Sunday evening, therefore bringing a risk of severe weather into the area Sunday through Monday evening. The dilemma here is the overall pattern. While we remain in a very progressive pattern the GFS hangs the mid level low back into the Four Corners area while the Euro now keeps the trough moving and brings a potentially strong vort max into the area by Monday morning. Will re-evaluate this tomorrow night and see what if any additional changes need to be made. We will remain fairly wet for the rest of the forecast as well as a second trough and showers and storms move into the area Wednesday night into Thursday. Again some differences in the overall timing and strength will preclude any mention of severe with this system as well, but there could be a small window here as well. 16 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 38 56 30 57 35 / 0 10 0 0 0 Anniston 39 58 32 59 37 / 0 10 0 0 0 Birmingham 39 58 33 59 39 / 0 10 0 0 10 Tuscaloosa 39 59 32 61 38 / 0 10 0 0 10 Calera 39 58 33 60 39 / 0 10 0 0 10 Auburn 42 60 36 60 41 / 10 10 0 0 10 Montgomery 41 62 34 63 40 / 0 10 0 0 10 Troy 43 62 35 62 39 / 10 10 0 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 08/32/16
Hazardous weather outlook, Nov 30, 11:31 AM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1131 AM CST WED NOV 30 2016 ALZ011>015-017>050-012045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1131 AM CST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH TONIGHT. A THREAT OF ISOLATED BRIEF TORNADOES, DAMAGING WIND, AND LARGE HAIL WILL CONTINUE FOR EASTERN AND SOUTHEASTERN SECTIONS OF CENTRAL ALABAMA, MAINLY ALONG AND EAST OF A LINE FROM WEDOWEE TO LOWNDESBORO, THRU 3 PM. THE THREAT WILL END FROM NORTHWEST TO SOUTHEAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Special weather statement, Nov 30, 10:33 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1033 AM CST WED NOV 30 2016 ALZ019-021-027>029-301730- CALHOUN AL-TALLADEGA AL-RANDOLPH AL-CLEBURNE AL-CLAY AL- 1033 AM CST WED NOV 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEBURNE...CLAY... RANDOLPH...SOUTHERN CALHOUN AND EASTERN TALLADEGA COUNTIES UNTIL 1130 AM CST... AT 1033 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BYNUM TO NEAR PARKDALE. MOVEMENT WAS EAST AT 40 MPH. WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ANNISTON...OXFORD...TALLADEGA...HEFLIN...LINEVILLE...ASHLAND... WEDOWEE...COBB TOWN...WEST END-COBB TOWN...LAKE WEDOWEE...SAKS... LINCOLN...MUNFORD...HOBSON CITY...WADLEY...WALDO...WOODLAND... MORRISON CROSS ROADS...TALLADEGA SUPERSPEEDWAY AND OXFORD LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3311 8541 3311 8617 3371 8609 3369 8541 TIME...MOT...LOC 1633Z 262DEG 33KT 3365 8603 3312 8610 89^GSATTERWHITE
Special weather statement, Nov 30, 10:42 AM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CST WED NOV 30 2016
ALZ040>044-301730-
MONTGOMERY AL-DALLAS AL-ELMORE AL-AUTAUGA AL-LOWNDES AL-
1042 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES...SOUTHWESTERN ELMORE...
SOUTHERN AUTAUGA...WESTERN MONTGOMERY AND SOUTHEASTERN DALLAS
COUNTIES UNTIL 1130 AM CST...
AT 1042 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GARDNER ISLAND TO 6 MILES EAST OF
BELKNAP TO 10 MILES NORTHEAST OF OAK HILL. MOVEMENT WAS EAST AT 50
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...MOSSES...
HAYNEVILLE...COOSADA...AUTAUGAVILLE...WHITE HALL...GORDONVILLE...
LOWNDESBORO...BENTON...BOYLSTON...ALABAMA STATE UNIVERSITY...
WOODCREST...SNOWDOUN...LAGOON PARK...MONTGOMERY RIVERWALK STADIUM...
MONTGOMERY ZOO AND GARDNER ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3252 8616 3230 8619 3206 8629 3205 8706
3221 8697 3245 8694
TIME...MOT...LOC 1642Z 261DEG 42KT 3241 8691 3222 8691 3206 8702
25/OWENSpecial weather statement, Nov 30, 11:17 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1117 AM CST WED NOV 30 2016
ALZ041-043-044-301800-
MONTGOMERY AL-ELMORE AL-AUTAUGA AL-
1117 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR ELMORE...EASTERN AUTAUGA AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL NOON CST...
AT 1116 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR DEATSVILLE TO PRATTVILLE TO NEAR
CANTELOUS. MOVEMENT WAS NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...
TALLASSEE...ELMORE...COOSADA...DEATSVILLE...ECLECTIC...EMERALD
MOUNTAIN...KOWALIGA BRIDGE...JORDAN LAKE...BOYLSTON...BOB WOODRUFF
LAKE...GUNTER AIR FORCE BASE...LAGOON PARK...TEN CEDAR ESTATES...
WEOKA MILLS...TITUS AND HUNTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3237 8654 3237 8656 3245 8653 3264 8658
3276 8632 3275 8597 3277 8596 3275 8595
3275 8588 3268 8591 3265 8589 3250 8589
3248 8587 3245 8597 3245 8598 3244 8599
3245 8599 3244 8600 3234 8648 3234 8654
TIME...MOT...LOC 1716Z 246DEG 49KT 3260 8648 3248 8645 3237 8650
25/OWENSpecial weather statement, Nov 30, 11:29 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 AM CST WED NOV 30 2016
ALZ042-044-301815-
MONTGOMERY AL-LOWNDES AL-
1129 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOWNDES AND MONTGOMERY
COUNTIES UNTIL 1215 PM CST...
AT 1128 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM CANTELOUS TO 9 MILES WEST OF LOWNDES
COUNTY AIRPORT. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...FORT DEPOSIT...HAYNEVILLE...MEADVILLE...PIKE ROAD...
COOSADA...GORDONVILLE...BOYLSTON...WAUGH...ALABAMA STATE
UNIVERSITY...WOODCREST...RAMER...SNOWDOUN...LAGOON PARK...LOWNDES
COUNTY AIRPORT...DUBLIN...SELLERS...MONTGOMERY RIVERWALK STADIUM...
GRADY AND MONTGOMERY ZOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3235 8654 3234 8654 3234 8649 3243 8640
3241 8631 3249 8631 3247 8629 3250 8625
3243 8619 3241 8605 3242 8603 3234 8599
3228 8592 3225 8600 3197 8600 3196 8630
3205 8631 3205 8641 3196 8641 3196 8678
TIME...MOT...LOC 1728Z 295DEG 29KT 3231 8646 3196 8676
89^GSATTERWHITESpecial weather statement, Nov 30, 12:04 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1204 PM CST WED NOV 30 2016
ALZ037-038-043-045-047-301900-
CHAMBERS AL-TALLAPOOSA AL-MACON AL-ELMORE AL-LEE AL-
1204 PM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MACON...EASTERN ELMORE...WESTERN
LEE...SOUTHWESTERN CHAMBERS AND SOUTHERN TALLAPOOSA COUNTIES UNTIL
100 PM CST...
AT 1203 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR KOWALIGA BRIDGE TO NEAR KENT TO
NEAR TYSONVILLE. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...TUSKEGEE...TALLASSEE...CAMP HILL...NOTASULGA...
MILSTEAD...SHORTER...FRANKLIN...WAVERLY...CUSSETA...LAKE TUSKEGEE...
SOCIETY HILL...TALLAPOOSA CITY...TUSKEGEE NATIONAL FOREST...
LIVERPOOL...REEVES AIRPORT...MARTIN DAM...AUBURN UNIVERSITY AND
VICTORYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3255 8534 3241 8536 3241 8543 3235 8544
3235 8599 3238 8601 3241 8601 3242 8604
3241 8605 3256 8602 3278 8593 3279 8528
TIME...MOT...LOC 1803Z 271DEG 37KT 3272 8594 3256 8600 3243 8603
25/OWENSpecial weather statement, Nov 30, 12:30 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CST WED NOV 30 2016
ALZ044>046-048>050-301915-
BARBOUR AL-MACON AL-BULLOCK AL-MONTGOMERY AL-RUSSELL AL-PIKE AL-
1230 PM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...NORTHWESTERN
PIKE...SOUTHWESTERN RUSSELL...BULLOCK...NORTHWESTERN BARBOUR AND
SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 115 PM CST...
AT 1229 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR HARDAWAY TO NEAR SHOPTON TO NEAR
GRADY.
MOVEMENT WAS EAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...HURTSBORO...MIDWAY...BEANS CROSSROADS...PICKETT...
DAVISVILLE...HARDAWAY...BARBOUR COUNTY PUBLIC LAKE DAM...SPRING
HILL...SHOPTON...FRANKLIN FIELD...GUERRYTON...COMER...ABERFOIL...
RUSSELL COUNTY SPORTS COMPLEX...PINE LEVEL...UCHEE...CREEK STAND...
SIMSVILLE AND SEDGEFIELD.
LAT...LON 3218 8525 3196 8542 3195 8618 3216 8606
3235 8592 3235 8514
TIME...MOT...LOC 1829Z 268DEG 50KT 3233 8589 3217 8600 3198 8616
25/OWENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:35 PM CST | Severe Thunderstorm Warning | BMX | Pickens | 55 min |
| Nov 29, 6:53 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 67 min |
| Nov 29, 7:16 PM CST | Tornado Warning | BMX | Pickens | 17 min |
| Nov 29, 7:22 PM CST | Tornado Warning | BMX | Fayette, Lamar | 53 min |
| Nov 29, 7:28 PM CST | Tornado Warning | BMX | Marion, Winston | 62 min |
| Nov 29, 7:52 PM CST | Tornado Warning | BMX | Fayette | 38 min |
| Nov 29, 8:09 PM CST | Tornado Warning | BMX | Winston | 21 min |
| Nov 29, 8:19 PM CST | Tornado Warning | BMX | Winston | 26 min |
| Nov 29, 8:24 PM CST | Tornado Warning | BMX | Walker, Winston | 44 min |
| Nov 29, 8:27 PM CST | Tornado Warning | BMX | Lamar, Pickens | 46 min |
| Nov 29, 10:13 PM CST | Tornado Warning | BMX | Winston | 17 min |
| Nov 29, 11:35 PM CST | Tornado Warning | BMX | Fayette, Lamar, Marion | 55 min |
| Nov 30, 12:34 AM CST | Tornado Warning | BMX | Winston | 24 min |
| Nov 30, 1:33 AM CST | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 3 hr |
| Nov 30, 2:33 AM CST | Tornado Warning | BMX | Walker, Winston | 27 min |
| Nov 30, 4:25 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 3 hr |
| Nov 30, 7:35 AM CST | Special Weather Statement | BMX | Hale, Marengo, Tuscaloosa | 55 min |
| Nov 30, 8:26 AM CST | Special Weather Statement | BMX | Bibb, Chilton, Dallas, Jefferson, Marengo, Perry and 2 more | 64 min |
| Nov 30, 9:34 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 56 min |
| Nov 30, 9:47 AM CST | Special Weather Statement | BMX | Talladega | 43 min |
| Nov 30, 10:13 AM CST | Special Weather Statement | BMX | Coosa | 47 min |
| Nov 30, 10:33 AM CST | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 57 min |
| Nov 30, 10:42 AM CST | Special Weather Statement | BMX | Lowndes | 48 min |
| Nov 30, 11:17 AM CST | Special Weather Statement | BMX | Elmore | 43 min |
| Nov 30, 11:29 AM CST | Special Weather Statement | BMX | Lowndes, Montgomery | 46 min |
| Nov 30, 12:04 PM CST | Special Weather Statement | BMX | Lee, Macon | 56 min |
| Nov 30, 12:30 PM CST | Special Weather Statement | BMX | Bullock, Russell | 45 min |
| Nov 30, 12:43 PM CST | Tornado Warning | BMX | Chambers | 32 min |
| Nov 30, 1:12 PM CST | Special Weather Statement | BMX | Barbour, Russell | 63 min |
| Nov 30, 2:33 PM CST | Special Weather Statement | BMX | Barbour | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.